Steroid shot z pack

I have had an on and off swelling and rash on my lips for the past two months and have seen a number of doctors to figure out what it was. It started when I got red bumps that I thought was cold sores (which I had never hadn’t then before). I bought cold sore cream Zovirax. After this pack finished, the small tiny bumps were still there so I bought a pharmacy brand of cold sore cream. It was still appearing and looked like it was getting worse so I then used a bit of hydrocortisone cream 1% which didn’t really help. I then went to the doctor again as my rash was ALL AROUND MY MOUTH… the top.. colour went down towards my chi making my lips look larger… and on the sides of my mouth had all puss and cracked skin. i went to the doctor and he gave me kenacomb which is a steroid, anti viral cream which helps me tenporary and makes it feel better and go away for a while. (I’ve used this cream once more for my ear piercing infections and it worked wonders, I didn’t react to it). I then got body rashes like small red dots on the side of my hips, between my boobs, red small rashes on my neck and itchy rashes behind both ears that feel flaky… I went to the doctor and got allergy pills and a cold sore 3 tablet one dosage to take just to check if it was any of those. It wasn’t and nothing worked.
I also got small bumps on my face which are really itchy if I touch around it.. I used to have a smooth face and now it feels like small tiny bumps all over it. I feel like the sun makes my lips feel worse but unsure why as it never used to happen in all my life. I use to use EOS lip balm but after reading everyone’s comments on it, I’m throwing it away!!! I used lip balm in a tin but people are saying not to use that. I’m going back to using just paw paw cream now as well as the kenacomb cream around my lips. I’m also going to see a dermatologist. I hope they can help.

Steroid shot z pack

steroid shot z pack

Media:

steroid shot z packsteroid shot z packsteroid shot z packsteroid shot z packsteroid shot z pack